Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Interpolation on finite open Riemann surfaces


Author: E. L. Stout
Journal: Proc. Amer. Math. Soc. 18 (1967), 274-278
MSC: Primary 30.85; Secondary 30.36
DOI: https://doi.org/10.1090/S0002-9939-1967-0206315-5
MathSciNet review: 0206315
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.85, 30.36

Retrieve articles in all journals with MSC: 30.85, 30.36


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0206315-5
Article copyright: © Copyright 1967 American Mathematical Society